# SDR AMWA080299

- Difficulty date: October 20, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 21,205 hours, 33,351 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: MS2874140226
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING THE LT BRAKE PEDAL BLED OFF PRESSURE. THE AIRCRAFT MADE IT TO THE GATE SAFELY WITH NO FURTHER INCIDENT. THE AIRCRAFT WAS THEN FERRIED SO MAINTENANCE COULD ATTEND TO THE PROBLEM.  MAINTENANCE THEN REMOVED AND REPLACED THE LT MLG BRAKE LINE, REFLARED LINE AT LT PARKING BRAKE VALVE.
